- -

∗-half completeness in quasi-uniform spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

∗-half completeness in quasi-uniform spaces

Show full item record

Andrikopoulos, A. (2009). ∗-half completeness in quasi-uniform spaces. Applied General Topology. 10(1):29-37. doi:10.4995/agt.2009.1785.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86547

Files in this item

Item Metadata

Title: ∗-half completeness in quasi-uniform spaces
Author:
Issued date:
Abstract:
[EN] Romaguera and Sánchez-Granero (2003) have introduced the notion of T1∗-half completion and used it to see when a quasi-uniform space has a ∗-compactification. In this paper, for any quasi-uniform space, we construct ...[+]
Subjects: Quasi-uniform , ∗-half completion , ∗-compactification
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1785
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1785
Type: Artículo

This item appears in the following Collection(s)

Show full item record